Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018 (2018), Article ID 7590847, 8 pages
https://doi.org/10.1155/2018/7590847
Research Article

Burgers’ Equations in the Riemannian Geometry Associated with First-Order Differential Equations

1Department of Physics, Ege University, 35040 İzmir, Turkey
2Department of Mathematics, Akdeniz University, 07058 Antalya, Turkey

Correspondence should be addressed to Z. Ok Bayrakdar; moc.liamg@koedihaz

Received 12 October 2017; Revised 13 December 2017; Accepted 21 December 2017; Published 8 February 2018

Academic Editor: Boris G. Konopelchenko

Copyright © 2018 Z. Ok Bayrakdar and T. Bayrakdar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Z. Ok Bayrakdar and T. Bayrakdar, “Burgers’ Equations in the Riemannian Geometry Associated with First-Order Differential Equations,” Advances in Mathematical Physics, vol. 2018, Article ID 7590847, 8 pages, 2018. doi:10.1155/2018/7590847